# SDR USAA2011120700008

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 20,104 hours, 8,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON FLOOR PANEL 151VG BETWEEN FR53 TO FR56, BETWEEN  LBL 28 TO RBL 28.  REPLACED FLOOR PANEL 151VG IAW A319 SRM 53-02-00 FIGURE 209.
